American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Yannick Saouter and Herman te Riele. Improved results on the Mertens conjecture. Math. Comp. 83 (2014) 421-433.
Abstract, references, and article information   
View Article: PDF

[2] M. A. Ivanov. The product of symbols of $p^n$th power residues as an Abelian integral. St. Petersburg Math. J. 24 (2013) 275-281.
Abstract, references, and article information   
View Article: PDF

[3] Oleg Demchenko and Alexander Gurevich. Reciprocity laws through formal groups. Proc. Amer. Math. Soc. 141 (2013) 1591-1596.
Abstract, references, and article information   
View Article: PDF

[4] Peter Borwein, Stephen K. K. Choi and Michael Coons. Completely multiplicative functions taking values in ${-1,1}$. Trans. Amer. Math. Soc. 362 (2010) 6279-6291. MR 2678974.
Abstract, references, and article information
View Article: PDF

[5] R. Balasubramanian, F. Luca and R. Thangadurai. On the exact degree of $\mathbb {Q}(\sqrt {a_1}, \sqrt {a_2},..., \sqrt {a_\ell })$ over $\mathbb {Q}$. Proc. Amer. Math. Soc. 138 (2010) 2283-2288. MR 2607857.
Abstract, references, and article information   
View Article: PDF

[6] S. V. Vostokov. Variations on the theme of D.~K.~Faddeev's paper ``An explicit form of the Kummer--Takagi reciprocity law''. St. Petersburg Math. J. 19 (2008) 719-722. MR 2381941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chun-Gang Ji and Yan Xue. An elementary proof of the law of quadratic reciprocity over function fields. Proc. Amer. Math. Soc. 136 (2008) 3035-3039. MR 2407064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhenxiang Zhang. Notes on some new kinds of pseudoprimes. Math. Comp. 75 (2006) 451-460. MR 2176408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jerzy Browkin. Erratum to ``Some new kinds of pseudoprimes''. Math. Comp. 74 (2005) 1573-1573. MR 2099412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zhenxiang Zhang. Finding $C_3$-strong pseudoprimes. Math. Comp. 74 (2005) 1009-1024. MR 2114662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jerzy Browkin. Some new kinds of pseudoprimes. Math. Comp. 73 (2004) 1031-1037. MR 2031424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zhenxiang Zhang and Min Tang. Finding strong pseudoprimes to several bases. II. Math. Comp. 72 (2003) 2085-2097. MR 1986825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Zhi-Hong Sun. Consecutive numbers with the same Legendre symbol. Proc. Amer. Math. Soc. 130 (2002) 2503-2507. MR 1900855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhenxiang Zhang. Finding strong pseudoprimes to several bases. Math. Comp. 70 (2001) 863-872. MR 1697654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Carter Bays and Richard H. Hudson. A new bound for the smallest $x$ with $\pi(x) > \mathrm{li}(x)$. Math. Comp. 69 (2000) 1285-1296. MR 1752093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carter Bays and Richard H. Hudson. Zeroes of Dirichlet $L$-functions and irregularities in the distribution of primes. Math. Comp. 69 (2000) 861-866. MR 1651741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. Ernvall and T. Metsänkylä. On the $p$-divisibility of Fermat quotients. Math. Comp. 66 (1997) 1353-1365. MR 1408373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Corey Powell. Bounds for multiplicative cosets over fields of prime order. Math. Comp. 66 (1997) 807-822. MR 1372008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eric Bach, Richard Lukes, Jeffrey Shallit and H. C. Williams. Results and estimates on pseudopowers. Math. Comp. 65 (1996) 1737-1747. MR 1355005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] F. Arnault. Rabin-Miller primality test: composite numbers which pass it . Math. Comp. 64 (1995) 355-361. MR 1260124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter L. Montgomery. New solutions of $a\sp {p-1}\equiv 1\pmod {p\sp 2}$ . Math. Comp. 61 (1993) 361-363. MR 1182246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Charles Helou. Quintic reciprocity . Proc. Amer. Math. Soc. 117 (1993) 877-884. MR 1155597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kenneth S. Williams and Kenneth Hardy. A refinement of H. C. Williams' $q$th root algorithm . Math. Comp. 61 (1993) 475-483. MR 1182249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Raphael M. Robinson. Numbers having $m$ small $m$th roots mod $p$ . Math. Comp. 61 (1993) 393-413. MR 1189522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] René Peralta. On the distribution of quadratic residues and nonresidues modulo a prime number . Math. Comp. 58 (1992) 433-440. MR 1106978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kenneth S. Williams. On Yamamoto's reciprocity law . Proc. Amer. Math. Soc. 111 (1991) 607-609. MR 1047009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Charles Helou. On rational reciprocity . Proc. Amer. Math. Soc. 108 (1990) 861-866. MR 1007498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Andrew Granville and H. S. Shank. Defining Bernoulli polynomials in ${\bf Z}/p{\bf Z}$ (a generic regularity condition) . Proc. Amer. Math. Soc. 108 (1990) 637-640. MR 998735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1